Volume 9, No.2 (2016)


  1. Bi-unique range sets with smallest cardinalities for the derivatives of meromorphic functions
    Banerjee, Abhijit / Mallick, Sanjay
    Abstract | PDF |


  2. Inclusion theorems of double Deferred Cesàro means II
    Patterson, Richard F. / Nuray, Fatih / Başarir, Metin
    Abstract | PDF |


  3. The spectrum operator of χ2 sequence space defined by Musielak Orlicz function
    Subramanian, N. / Esi, A.
    Abstract | PDF |


  4. On algebraic solitons for geometric evolution equations on three-dimensional Lie groups
    Wears, Thomas H.
    Abstract | PDF |


  5. Some results on uniqueness of meromorphic functions sharing a polynomial
    Sahoo, Pulak / Saha, Biswajit
    Abstract | PDF |


  6. A note on closedness of algebraic sum of sets
    Przybycień, Hubert
    Abstract | PDF |


  7. Advances on the coefficient bounds for m-fold symmetric bi-close-to-convex functions
    Jahangiri, Jay M. / Hamidi, Samaneh G.
    Abstract | PDF |


  8. Ulam-Hyers stability of undecic functional equation in quasi-β-normed spaces: Fixed point method
    Ravi, K. / Rassias, J.M. / Senthil Kumar, B.V.
    Abstract | PDF |


  9. Matlis flat modules
    Selvaraj, C. / Prabakaran, P.
    Abstract | PDF |


  10. Multiplicity result for a stationary fractional reaction-diffusion equations
    Torres Ledesma, César E.
    Abstract | PDF |


  11. Gabor frames on local fields of positive characteristic
    Shah, Firdous A.
    Abstract | PDF |


  12. Schur-convexity of the Catalan–Qi function related to the Catalan numbers
    Qi, Feng / Shi, Xiao-Ting / Mahmoud, Mansour / Liu, Fang-Fang
    Abstract | PDF |


  13. Operator on Hilbert space and its application to certain multivalent functions with fixed point associated with hypergeometric function
    Gbolagade, A. M. / Makinde, D. O.
    Abstract | PDF |